# SDR ABXA20200803225

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,986 hours, 43,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START- RUUDER RATIO DISCRETE LIGHT ILLUMINATED.  AIRCRAFT BACK TO BLOCK AND AIRCRAFT GROUNDED.  RESET LT &RT RUDDER RATIO COMPUTERS, REF B767 FIM 27-21 FT 804.  NO DEFECTS NOTED.  AIRCRAFT RELEASED.
